Alert archive / Missouri / Wind Advisories in 2025
Wind Advisory 2, NWS Kansas City, MO
NWS Kansas City, MO issued this wind advisory at Mar 5, 2025, 11:33 AM CST for 7 counties in Kansas; 37 counties in Missouri. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2025, 11:33 AM CST (17:33 UTC)
- Expired
- Mar 5, 2025, 5:15 PM CST
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
All 44 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 5.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
182 WWUS73 KEAX 051733 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 1133 AM CST Wed Mar 5 2025 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-060000- /O.CAN.KEAX.HW.W.0002.000000T0000Z-250306T0000Z/ /O.NEW.KEAX.WI.Y.0002.250305T1733Z-250306T0000Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam- Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair- Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-Clay- Ray-Carroll-Chariton-Randolph-Jackson-Lafayette-Saline-Howard- Cass-Johnson MO-Pettis-Cooper-Bates-Henry- Including the cities of St. Joseph Airport, Keytesville, Pleasant Hill, Downing, Stanberry, Craig, Kansas City, Maitland, Lancaster, Concordia, Olathe, Platte City, Union Star, Richmond, Boonville, Cameron, Raymore, Country Club Villa, La Plata, King City, Louisburg, Chillicothe, Braymer, Trenton, Overland Park, Lexington, Harrisonville, Parkville, Carrollton, Warrensburg, Savannah, Rich Hill, Bethany, Kearney, Clinton, Plattsburg, Fort Leavenworth, Greentop, Lenexa, Highland, Polo, Breckenridge, Independence, Rock Port, Weatherby Lake, Gladstone, Princeton, Maryville, Green City, Adrian, Marceline, Milan, Lawson, Osborn, Weston, Tarkio, Mound City, Grant City, Hamilton, Glenwood, Butler, Glasgow, Elwood, Lathrop, Windsor, Maysville, Shawnee, Troy, Albany, Paola, Mercer, Liberty, St. Joseph, Stewartsville, Oregon, Brookfield, Odessa, Salisbury, Stanley, Riverside, New Franklin, Forest City, Macon, La Cygne, Excelsior Springs, Clarksdale, Kansas City Kansas, Sedalia, Higginsville, Osawatomie, Gallatin, Brunswick, Fayette, Fairfax, Jamesport, Atchison, Moberly, Lansing, Kirksville, Queen City, Belton, Pleasanton, Leavenworth, Unionville, Wathena, and Marshall 1133 AM CST Wed Mar 5 2025 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of east central and northeast Kansas and central, north central, northeast, northwest, and west central Missouri. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ https://www.weather.gov/eax Hayes
1 follow-up statement
086 WWUS73 KEAX 052315 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 515 PM CST Wed Mar 5 2025 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-060015- /O.CAN.KEAX.WI.Y.0002.000000T0000Z-250306T0000Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam- Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair- Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-Clay- Ray-Carroll-Chariton-Randolph-Jackson-Lafayette-Saline-Howard- Cass-Johnson MO-Pettis-Cooper-Bates-Henry- Including the cities of Oregon, Lexington, Wathena, Green City, Brookfield, Mercer, Marceline, Kirksville, Stanley, Odessa, Lancaster, Trenton, Kansas City, Kearney, Hamilton, Carrollton, Sedalia, Riverside, Unionville, Macon, New Franklin, Olathe, Gallatin, Harrisonville, Moberly, Union Star, Clinton, Kansas City Kansas, Fayette, Fairfax, Queen City, Warrensburg, Stewartsville, Downing, Country Club Villa, Maryville, Greentop, Chillicothe, Jamesport, Clarksdale, Lawson, Richmond, Raymore, Highland, Boonville, Rock Port, Leavenworth, Troy, Pleasant Hill, Mound City, Parkville, Maitland, Maysville, Gladstone, Osawatomie, St. Joseph, Marshall, Lenexa, Breckenridge, Weatherby Lake, Butler, Milan, Lathrop, Braymer, Salisbury, Weston, Shawnee, Osborn, Plattsburg, Liberty, Windsor, Pleasanton, Stanberry, King City, Tarkio, Overland Park, Platte City, Lansing, Adrian, Craig, Grant City, Bethany, La Cygne, Forest City, Glasgow, Elwood, St. Joseph Airport, Cameron, Savannah, Atchison, Polo, Keytesville, Higginsville, Louisburg, Albany, Independence, Princeton, Glenwood, Belton, Rich Hill, Concordia, Paola, Brunswick, Fort Leavenworth, Excelsior Springs, and La Plata 515 PM CST Wed Mar 5 2025 ...WIND ADVISORY IS CANCELLED... Winds have diminish however northwest gusts 25 to 35 mph will remain possible through 9pm. $$ https://www.weather.gov/eax 73
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Mar 5, 3:46 AM CST, 7 hours 47 minutes earlier. Its key messages:
- Northwesterly wind gusts to 50 mph and above continue through the morning hours, weakening from west to east through the afternoon hours. Light winds finally arrive by late evening.
- Light snow comes to an end from west to east this morning.
- High temperatures rebound to the mid to upper 40s tomorrow, and continue an upward trajectory through the weekend and into early next week.
- Highs in the 70s possible for Monday and Tuesday.
Area forecast discussion, Mar 5, 3:46 AM CST, 7 hours 47 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
346 AM CST Wed Mar 5 2025
.KEY MESSAGES...
- Northwesterly wind gusts to 50 mph and above continue through
the morning hours, weakening from west to east through the
afternoon hours. Light winds finally arrive by late evening.
- Light snow comes to an end from west to east this morning.
- High temperatures rebound to the mid to upper 40s tomorrow,
and continue an upward trajectory through the weekend and into
early next week.
- Highs in the 70s possible for Monday and Tuesday.
&&
.DISCUSSION...
Issued at 228 AM CST Wed Mar 5 2025
Multi level analysis shows the center of the essentially vertically
stacked low centered over the vicinity of the MO/IL/IA tri
state border as of 3 AM. The surface low at this time is around
980 mb, and the lowest pressure recorded at the ASOS at
Kirksville Regional Airport was around 981.4 mb, which is only
4.3 mb higher than the all time lowest pressure recorded at
Kirksville. Ergo, this is an extremely strong low pressure
system. With a 1023 mb surface high across the north central
High Plains and the 980 mb low over NE Missouri, this has
yielded a very tight pressure gradient, which has resulted in
extremely strong synoptic scale northwesterly winds across the
region. 50 mph plus wind gusts have been measured across almost
the entire region, with many locations experiencing relatively
frequent 60 plus mph wind gusts. In fact, St. Joseph has had 60+
mph gusts for the last 4 hours. This has resulted in many power
flashes, including several clearly visible from the forecast
office in Pleasant Hill, and numerous power outages across the
region. Meanwhile, light snow continues to fall on the backside
of the low as temperatures have cooled. Most locations have
received anywhere from a trace to maybe 3", although reports
have been scant so far (we had 1" at the WFO in P Hill as of
midnight). Snowfall rates have not quite been high enough to
yield the quarter mile or less visibility required to meet
blizzard criteria, but will continue to ride out the blizzard
warning until expiration at 6 AM. Snow will exit from west to
east over the course of the next few to several hours as the
surface low slides into north central Illinois. Strong
northwesterly winds will continue through the morning hours,
and begin to slowly come down from west to east through the
afternoon hours. The high wind warning goes through 6 pm across
the entire CWA, but wind gusts will likely come down to below
criteria across the western side of the CWA (including the KC
metro) by around noon ish today, so it is possible that we will
remove western counties early. Aside from the gusty winds and
the snow, temperatures this afternoon will be well below
seasonal normals, ranging from the mid 30s to the lower 40s.
Winds finally relax from west to east by late evening and into
the overnight hours as the surface low makes its way all the way
across the southern peninsula of Michigan and high pressure
builds in from the west. Clear skies and light winds will allow
for temperatures tonight to drop into the low to mid 20s.
Temperatures moderate tomorrow as mid level ridging builds in
from the west out ahead of a mid level low moving into the Great
Basin region with accompanying mid / upper troughing extending
southward into the Desert Southwest. Weak ascent out ahead of
the approaching trough will send some mid to high level clouds
overspreading the region from west to east by mid to late
tomorrow morning. This is progged to become an open wave as it
comes across the Rockies and into the central Plains tomorrow
night, with enhanced mid level west southwesterly winds
extending from the Desert Southwest into the Midwest. With
enhanced forcing for ascent as well as modest theta e advection,
this will generate a chance for some light precipitation
Thursday night into Friday morning, primarily for areas north
of Interstate 70. This should fall as rain for most locations,
although a wintry mix or even some wet snow could be possible
for areas closer to the Iowa border, with little to no snow
accumulation anticipated at this time.
A warming trend begins Saturday, with afternoon highs returning
to the low to mid 50s. This warming trend continues and
intensifies as we head into Sunday and especially early next
week as strong mid / upper ridging takes hold. Forecast high
temperatures for Monday and Tuesday are in the 70s for most
locations. Dry conditions are likely for Friday afternoon into
early next week.
&&
.AVIATION /06Z TAFS THROUGH 06Z THURSDAY/...
Issued at 1114 PM CST Tue Mar 4 2025
Blowing snow with VLIFR conditions expected during much of the
overnight hours, with wind gusts above 50 kts. Conditions should
start to improve after 12z. Overall poor aviation conditions
overnight across eastern Kansas to central Missouri.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...Blizzard Warning until 6 AM CST early this morning for
MOZ001>005-011>014-020>022-028>030-037.
High Wind Warning until 6 PM CST this evening for MOZ001>008-
011>017-020>025-028>033-037>040-043>046-053-054.
Winter Weather Advisory until 6 AM CST early this morning for
MOZ038-043-044-053-054.
Winter Weather Advisory until noon CST today for MOZ006>008-
015>017-023>025-031>033-039-040-045-046.
KS...Blizzard Warning until 6 AM CST early this morning for KSZ025-
102>105.
High Wind Warning until 6 PM CST this evening for KSZ025-057-
060-102>105.
Winter Weather Advisory until 6 AM CST early this morning for
KSZ057-060.
&&
DISCUSSION...BMW
AVIATION...KrullHazardous weather outlook, Mar 5, 5:25 AM CST, 6 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 525 AM CST Wed Mar 5 2025 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-061130- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 525 AM CST Wed Mar 5 2025 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Wind gusts to 50 mph will continue through the morning hours, with gusts up to 40 mph through the afternoon hours. Light snow will continue through the morning hours, with additional accumulations up to an inch possible. Please go to weather.gov/eax/hwo for more information on potential weather hazards. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. Please go to weather.gov/eax/hwo for more information on potential weather hazards.
In the hours before
Local storm report, Mar 5, 10:55 AM CST, 38 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1055 AM CST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM Non-Tstm Wnd Dmg 2 NNW Muncie 39.11N 94.76W
03/04/2025 Wyandotte KS Utility Company
Downed wires near Sandusky Avenue. Time
estimated from dispatch report.
&&
CMSLocal storm report, Mar 5, 10:56 AM CST, 37 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1056 AM CST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM Non-Tstm Wnd Dmg 2 NW Muncie 39.11N 94.76W
03/04/2025 Wyandotte KS Utility Company
Downed wires near 80th Street. Time
estimated from dispatch report.
&&
CMSLocal storm report, Mar 5, 11:05 AM CST, 28 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1105 AM CST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM Non-Tstm Wnd Dmg Raymore 38.80N 94.45W
03/05/2025 Cass MO Law Enforcement
Downed tree and wires on Route 58 between
Franklin and Monroe Streets. Time estimated
from social media post.
&&
CMSLocal storm report, Mar 5, 11:09 AM CST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1109 AM CST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM Snow 2 NE Harrisonville 38.67N 94.32W
03/05/2025 M1.3 Inch Cass MO Public
Social media report.
&&
CMSLocal storm report, Mar 5, 11:11 AM CST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1111 AM CST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Snow 3 NW Olathe 38.92N 94.86W
03/05/2025 M2.3 Inch Johnson KS Cocorahs
Cocorahs station KS-JO-71 Olathe 3.5 NW.
0700 AM Snow 4 E Smithville 39.38N 94.51W
03/05/2025 M1.7 Inch Clay MO Cocorahs
Cocorahs station MO-CY-19 Smithville 3.4 E.
0532 AM Snow 1 NNW Maywood 39.15N 94.81W
03/05/2025 M1.5 Inch Wyandotte KS Cocorahs
Cocorahs station KS-WY-11 Kansas City 4.9
WNW.
0600 AM Snow 1 N Lake Tapawingo 39.04N 94.31W
03/05/2025 M1.0 Inch Jackson MO Cocorahs
Cocorahs station MO-JC-44 Blue Springs 2.3
WNW.
0700 AM Snow 1 NNE Atchison 39.58N 95.11W
03/05/2025 M1.0 Inch Atchison KS CO-OP Observer
CO-OP Observer station ATHK1 1.0 NE
Atchison.
0700 AM Snow 4 SSW Modena 40.25N 93.72W
03/05/2025 M1.0 Inch Grundy MO CO-OP Observer
CO-OP Observer station SPKM7 4.0 SW Modena.
0700 AM Snow 1 W Lake Quivira 39.04N 94.78W
03/05/2025 M1.0 Inch Johnson KS Cocorahs
Cocorahs station KS-JO-80 Lake Quivira 0.6
W.
0502 AM Snow Boonville 38.96N 92.74W
03/05/2025 M0.6 Inch Cooper MO Cocorahs
Cocorahs station MO-CP-7 Boonville 0.5 ESE.
0502 AM Snow 4 ESE Lamine 38.94N 92.81W
03/05/2025 M0.6 Inch Cooper MO CO-OP Observer
CO-OP Observer station BNLM7 Boonville 4 SW.
0600 AM Snow 2 SSE Blue Springs 38.99N 94.27W
03/05/2025 M0.5 Inch Jackson MO Cocorahs
Cocorahs station MO-JC-43 Blue Springs 2.2
S.
0700 AM Snow 2 WSW Cosby 39.85N 94.71W
03/05/2025 M0.5 Inch Andrew MO CO-OP Observer
CO-OP Observer station CSBM7 1.7 W Cosby.
0700 AM Snow 1 N Glenaire 39.23N 94.45W
03/05/2025 M0.5 Inch Clay MO Cocorahs
Cocorahs station MO-CY-32 Liberty 1.8 WSW.
0700 AM Snow Grant City 40.49N 94.41W
03/05/2025 M0.5 Inch Worth MO Cocorahs
Cocorahs station MO-FSA-227 Grant City 0.5
NE.
0800 AM Snow 5 SSE Clifton Hill 39.38N 92.61W
03/05/2025 M0.5 Inch Randolph MO Cocorahs
Cocorahs station MO-RN-8 Huntsville 5.6 SW.
&&Local storm report, Mar 5, 11:19 AM CST, 14 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Kansas City/Pleasant HIll MO
1119 AM CST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 2 WNW Lake Winnebago 38.84N 94.38W
03/05/2025 M2.5 Inch Jackson MO Cocorahs
Cocorahs station MO-JC-49 Lake Winnebago 2.0
NW.
0700 AM Snow 4 WSW Hopkins 40.54N 94.89W
03/05/2025 M2.5 Inch Nodaway MO Cocorahs
Cocorahs station MO-ND-6 Hopkins 3.9 WSW.
1015 AM Snow 5 WSW Leavenworth 39.29N 95.01W
03/05/2025 M2.5 Inch Leavenworth KS Emergency Mngr
0800 AM Snow 3 NW Olathe 38.92N 94.86W
03/05/2025 M2.3 Inch Johnson KS Cocorahs
Cocorahs station KS-JO-71 Olathe 3.5 NW.
0800 AM Snow 2 WNW Lake Winnebago 38.84N 94.38W
03/05/2025 M2.3 Inch Jackson MO NWS Employee
1004 AM Snow 2 E Waldron 39.23N 94.76W
03/05/2025 M2.3 Inch Platte MO Public
From social media.
1004 AM Snow 2 E Waldron 39.23N 94.76W
03/05/2025 M2.3 Inch Platte MO Public
From social media.
0626 AM Snow 2 N Pleasant Hill 38.81N 94.26W
03/05/2025 M2.0 Inch Cass MO Official NWS Obs
.
0626 AM Snow 2 N Pleasant Hill 38.81N 94.26W
03/05/2025 M2.0 Inch Cass MO Official NWS Obs
0700 AM Snow 1 NE Waldron 39.23N 94.78W
03/05/2025 M2.0 Inch Platte MO Cocorahs
Cocorahs station MO-PT-8 Parkville 6.2 WNW.
0830 AM Snow 3 E Lee's Summit 38.91N 94.33W
03/05/2025 E2.0 Inch Jackson MO NWS Employee
Approximately 2 inches.
0940 AM Snow Smithville 39.39N 94.58W
03/05/2025 E2.0 Inch Clay MO Public
.
0940 AM Snow Smithville 39.39N 94.58W
03/05/2025 E2.0 Inch Clay MO Public
1014 AM Snow 1 NW Platte Woods 39.24N 94.66W
03/05/2025 M2.0 Inch Platte MO NWS Employee
.
1014 AM Snow 1 NW Platte Woods 39.24N 94.66W
03/05/2025 M2.0 Inch Platte MO NWS Employee
1030 AM Snow 4 SSE Lackmans 38.87N 94.74W
03/05/2025 M2.0 Inch Johnson KS Broadcast Media
0700 AM Snow 4 E Smithville 39.38N 94.51W
03/05/2025 M1.7 Inch Clay MO Cocorahs
Cocorahs station MO-CY-19 Smithville 3.4 E.
0532 AM Snow 1 NNW Maywood 39.15N 94.81W
03/05/2025 M1.5 Inch Wyandotte KS Cocorahs
Cocorahs station KS-WY-11 Kansas City 4.9
WNW.
0700 AM Snow 2 E Lake Quivira 39.04N 94.73W
03/05/2025 M1.5 Inch Johnson KS Cocorahs
Cocorahs station KS-JO-128 1 E Lake Quivira.
0705 AM Snow 2 NNE Lee's Summit 38.93N 94.37W
03/05/2025 M1.5 Inch Jackson MO NWS Employee
1008 AM Snow 1 NNW Maywood 39.14N 94.81W
03/05/2025 M1.5 Inch Wyandotte KS Public
From social media.
1030 AM Snow 2 NE Harrisonville 38.67N 94.32W
03/05/2025 M1.3 Inch Cass MO Public
Social media report.
0700 AM Snow 2 SSW Shawnee 38.99N 94.83W
03/05/2025 M1.2 Inch Johnson KS Cocorahs
Cocorahs station KS-JO-113 1 SSW Shawnee.
0700 AM Snow 2 SE Fairmount 39.17N 94.91W
03/05/2025 M1.1 Inch Leavenworth KS CO-OP Observer
CO-OP Observer station BASK1 Basehor 3 NE.
0700 AM Snow 2 WNW Prairie Village 39.00N 94.66W
03/05/2025 M1.1 Inch Johnson KS Cocorahs
Cocorahs station KS-JO-101 Overland Park 1.6
NNE.
1200 AM Snow 2 N Pleasant Hill 38.81N 94.26W
03/05/2025 M1.0 Inch Cass MO Official NWS Obs
.
1200 AM Snow 2 N Pleasant Hill 38.81N 94.26W
03/05/2025 M1.0 Inch Cass MO Official NWS Obs
0600 AM Snow 1 N Lake Tapawingo 39.04N 94.31W
03/05/2025 M1.0 Inch Jackson MO Cocorahs
Cocorahs station MO-JC-44 Blue Springs 2.3
WNW.
0700 AM Snow 1 W Lake Quivira 39.04N 94.78W
03/05/2025 M1.0 Inch Johnson KS Cocorahs
Cocorahs station KS-JO-80 Lake Quivira 0.6
W.
0700 AM Snow 4 SSW Modena 40.25N 93.72W
03/05/2025 M1.0 Inch Grundy MO CO-OP Observer
CO-OP Observer station SPKM7 4.0 SW Modena.
0700 AM Snow 1 NNE Atchison 39.58N 95.11W
03/05/2025 M1.0 Inch Atchison KS CO-OP Observer
CO-OP Observer station ATHK1 1.0 NE
Atchison.
0700 AM Snow 1 NNE Atchison 39.58N 95.11W
03/05/2025 M1.0 Inch Atchison KS CO-OP Observer
CO-OP Observer station ATHK1 1.0 NE
Atchison.
0700 AM Snow 3 SE Stanley 38.83N 94.63W
03/05/2025 M1.0 Inch Johnson KS Cocorahs
Cocorahs station KS-JO-125 Stanley 1.9 SE.
0700 AM Snow 2 WNW Stanley 38.87N 94.69W
03/05/2025 M1.0 Inch Johnson KS Cocorahs
Cocorahs station KS-JO-53 Overland Park 3.3
S.
0700 AM Snow 1 W Lake Quivira 39.04N 94.78W
03/05/2025 M1.0 Inch Johnson KS Cocorahs
Cocorahs station KS-JO-80 Lake Quivira 0.6
W.
0700 AM Snow 1 E Savannah 39.94N 94.81W
03/05/2025 M1.0 Inch Andrew MO Cocorahs
Cocorahs station MO-AW-2 Savannah 0.9 ENE.
0700 AM Snow 4 SSW Modena 40.25N 93.72W
03/05/2025 M1.0 Inch Grundy MO CO-OP Observer
CO-OP Observer station SPKM7 4.0 SW Modena.
0800 AM Snow Conception 40.24N 94.68W
03/05/2025 M1.0 Inch Nodaway MO CO-OP Observer
CO-OP Observer station CCPM7 Conception.
1010 AM Snow 1 SSW Independence 39.07N 94.42W
03/05/2025 M1.0 Inch Jackson MO Public
From social media.
1010 AM Snow 1 SSW Independence 39.07N 94.42W
03/05/2025 M1.0 Inch Jackson MO Public
From social media.
1015 AM Snow 1 W Basehor 39.14N 94.96W
03/05/2025 E1.0 Inch Leavenworth KS Emergency Mngr
1028 AM Snow 3 E Saint Joseph 39.77N 94.80W
03/05/2025 M1.0 Inch Buchanan MO Broadcast Media
At the KQ2 studio.
0700 AM Snow 2 W Raymore 38.80N 94.48W
03/05/2025 M0.8 Inch Cass MO Cocorahs
Cocorahs station MO-CS-22 Raymore 1.4 WSW.
0700 AM Snow Raymore 38.80N 94.45W
03/05/2025 M0.8 Inch Cass MO CO-OP Observer
CO-OP Observer station RYMM7 Raymore.
0700 AM Snow 6 S Kansas City 39.01N 94.59W
03/05/2025 M0.7 Inch Jackson MO Cocorahs
Cocorahs station MO-JC-50 Kansas City 8.0
SSW.
0710 AM Snow 1 ESE Shawnee 39.00N 94.79W
03/05/2025 M0.7 Inch Johnson KS Cocorahs
Cocorahs station KS-JO-100 Shawnee 1.1 SE.
1032 AM Snow 5 S Kansas City 39.02N 94.58W
03/05/2025 M0.7 Inch Jackson MO NWS Employee
0502 AM Snow 4 ESE Lamine 38.94N 92.81W
03/05/2025 M0.6 Inch Cooper MO CO-OP Observer
CO-OP Observer station BNLM7 Boonville 4 SW.
0502 AM Snow Boonville 38.96N 92.74W
03/05/2025 M0.6 Inch Cooper MO Cocorahs
Cocorahs station MO-CP-7 Boonville 0.5 ESE.
0600 AM Snow 2 SSE Blue Springs 38.99N 94.27W
03/05/2025 M0.5 Inch Jackson MO Cocorahs
Cocorahs station MO-JC-43 Blue Springs 2.2
S.
0700 AM Snow Grant City 40.49N 94.41W
03/05/2025 M0.5 Inch Worth MO Cocorahs
Cocorahs station MO-FSA-227 Grant City 0.5
NE.
0700 AM Snow 1 N Glenaire 39.23N 94.45W
03/05/2025 M0.5 Inch Clay MO Cocorahs
Cocorahs station MO-CY-32 Liberty 1.8 WSW.
0700 AM Snow 2 WSW Cosby 39.85N 94.71W
03/05/2025 M0.5 Inch Andrew MO CO-OP Observer
CO-OP Observer station CSBM7 1.7 W Cosby.
0700 AM Snow 1 N Glenaire 39.23N 94.45W
03/05/2025 M0.5 Inch Clay MO Cocorahs
Cocorahs station MO-CY-32 Liberty 1.8 WSW.
0700 AM Snow 1 SE Blue Springs 39.01N 94.27W
03/05/2025 M0.5 Inch Jackson MO Cocorahs
Cocorahs station MO-JC-66 Blue Springs 1.0
SSE.
0700 AM Snow Utica 39.74N 93.63W
03/05/2025 M0.5 Inch Livingston MO Cocorahs
Cocorahs station MO-LV-7 Utica 0.1 ESE.
0800 AM Snow 5 SSE Clifton Hill 39.38N 92.61W
03/05/2025 M0.5 Inch Randolph MO Cocorahs
Cocorahs station MO-RN-8 Huntsville 5.6 SW.
0839 AM Snow Albany 40.25N 94.33W
03/05/2025 M0.5 Inch Gentry MO CO-OP Observer
CO-OP Observer station ALAM7 Albany.
0700 AM Snow 1 NW Cameron 39.75N 94.25W
03/05/2025 M0.4 Inch DeKalb MO CO-OP Observer
CO-OP Observer station CAMM7 0.8 NW Cameron.
0700 AM Snow 1 NNW Pleasant Valley 39.22N 94.49W
03/05/2025 M0.3 Inch Clay MO Cocorahs
Cocorahs station MO-CY-37 Pleasant Valley
0.5 NW.
0700 AM Snow 7 S Marshall 39.02N 93.20W
03/05/2025 M0.2 Inch Saline MO CO-OP Observer
CO-OP Observer station BLKM7 7.4 S Marshall.
0700 AM Snow 4 W Butler 38.26N 94.41W
03/05/2025 M0.2 Inch Bates MO CO-OP Observer
CO-OP Observer station BUTM7 4.1 W Butler.
0755 AM Snow 2 E Kearney 39.37N 94.33W
03/05/2025 M0.1 Inch Clay MO CO-OP Observer
CO-OP Observer station KRNM7 1.7 E Kearney.
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 12:55 AM CST | High Wind Warning | EAX | Atchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more | 11 hr |
Nearby
Wind Advisories in Missouri, 2025Wind Advisories in Kansas, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.